# SDR P5CA0300972

- Difficulty date: October 28, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 60,893 hours, 13,653 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MID FLAP, I/B LOWER AREA HAS A 12 INCH CRACK IN LOWER PANEL.  FIBERGLASS REPAIR CARRIED OUT ON LOWER AREA OF MID FLAP AS PER SRM 51-40-09.
